MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

GLOBUS MEDICAL, INC. REVOLVE INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6134.0140
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device is unable to be cleaned due to the design.Blood and bioburden gets into the sides of the shafts and cannot be cleaned out effectively.Fda safety report id # (b)(4).

Brand Name
REVOLVE INSTRUMENTS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
MDR Report Key10919225
Report NumberMW5098135
Device Sequence Number19494222
Product Code LXH
UDI-Device Identifier00889095178234
UDI-Public(01)00889095178234(10)VIT097AD
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0140
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1